# SDR GLBA2013011400153

- Difficulty date: January 14, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 34,614 hours, 42,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND BELLY SKIN CORRODED BETWEEN STRINGERS 14R AND 15R AT FRAME LOCATION AT FS 243.25.   REPAIRED IAW EO 13-1900-53-001.
